# SDR MASA2010120201384

- Difficulty date: December 1, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 16,699 hours, 13,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CEILING EMERGENCY LIGHT INOP.  MX RELAMPED EMERGENCY CEILING LIGHT.  OPS CHECK GOOD.
